×

zbMATH — the first resource for mathematics

Perturbation of a Hopf bifurcation by an external time-periodic forcing. (English) Zbl 0516.34042

MSC:
34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnold, V, Chapitres supplémentaires de la théorie des équations différentielles ordinaires, (1980), Éditions Mir Moscow · Zbl 0455.34001
[2] Bogdanov, R, Bifurcations du cycle limite d’une famille de champs de vecteurs sur le plan, Travaux Sém. I. petrovski, 2, (1976), [in Russian]
[3] Carr, J, Applications of the center manifold theory, (1981), Springer-Verlag Berlin
[4] Cartwright, M.L, Forced oscillations in nearly sinusoidal systems, J. inst. elec. engrg., 95, (1948)
[5] Cartwright, M.L, Forced oscillations in non-linear systems: contributions to the theory of non-linear oscillations, Ann. of math. stud., 20, 149-241, (1950)
[6] Chenciner, A, Bifurcations de difféomorphismes de \(R\)^{2} au voisinage d’un point fixe elliptique, () · Zbl 0582.58025
[7] Chow, S.N; Hale, J.K, Methods of bifurcation theory, (1982), Springer-Verlag Berlin
[8] Gambaudo, J.M, Perturbation de “l’application temps τ” d’un champ de vecteurs intégrable, C. R. acad, sci. Paris Sér. I, 297, 245-248, (1983) · Zbl 0546.34035
[9] Gillies, A.W, On the transformation of singularities and limit cycles of the variational equations of van der Pol, Quart. J. mech. appl. math., 7, 152-167, (1954) · Zbl 0055.31901
[10] Holmes, P.J; Rand, D.A, Bifurcations of the forced van der Pol oscillator, Quart. J. math., 35, 494-509, (1978) · Zbl 0375.34031
[11] Hopf, E, Abweigung einer periodischen losung eines differential system, Ber. math. kl. Sachs akad. wiss. Leipzig, 94, 1-22, (1942)
[12] Iooss, G, Bifurcation of maps and applications, () · Zbl 0408.58019
[13] Iooss, G; Iooss, G, Persistence d’un cercle invariant par une application voisine de “l’application temps τ” d’un champ de vecteur intégrable, C. R. acad. sci. Paris Sér. I, C. R. acad. sci. Paris Sér. I, 296, 113-116, (1983) · Zbl 0526.34033
[14] Kai, T; Tomita, K, Stroboscopic phase portrait of a forced non linear oscillator, Progr. theoret. phys., 61, 54-73, (1979)
[15] Kato, T, Perturbation theory for linear operators, (1966), Springer-Verlag Berlin · Zbl 0148.12601
[16] Lemaire, F, Bifurcation de Hopf pour LES applications dans un cas résonnant, C. R. acad. sci. Paris Sér. A, 287, 727-730, (1978) · Zbl 0398.35081
[17] Ruelle, D; Takens, F, On the nature of turbulence, Comm. math. phys., 20, 167-192, (1979) · Zbl 0223.76041
[18] Smale, S, Diffeomorphism with many periodic points, differential and combinatorial topology, (1965), Princeton Univ. Press Princeton, N.J · Zbl 0142.41103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.